# SDR SWAA2022030906117

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT AFT CARGO BAY BS 794 TO BS847 RBL19 WL157. / REMOVED DAMAGE FROM ACB TENSION STRAPE BS794-BS847 RBL19 IN DIFFERENT PLACES MATERIAL THICKNESS/ ORIGINAL 0.100' REMAINING MATERIAL THICKNESS 0.085' FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1 LOCATED AND DRILLED NEW TENSION STRAPE ITEM# 7530562 IAW SRM 51-40-05-0G-0 AND DWG# 146A0081 AND INSTALLED IAW SRM 51-40-02-0G-0 AND BOE.DWG# 146A8120
